# SDR CALA2013092591451

- Difficulty date: September 23, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 53,831 hours, 6,511 cycles
- Engine: Pwa PW40903
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IGNITER FAILED.  REPLACED RT ENGINE NR 2 IGNITER BOSS & PLUG IAW MM 74-21-02.  OPS TESTED GOOD.
